# SDR SWAA097364

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 37,047 hours, 21,361 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Delaminated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT KEEL BEAM DELAMINATED AT BS 663.  REPAIRED BEAM PER EA.
